MathSciNet Relay Station
MathSciNet bibliographic data
MR1382716 (97g:65177) 65M06 (35L65)
Schroll, Hans Joachim; Winther, Ragnar Finite-difference schemes for scalar conservation laws with source terms. IMA J. Numer. Anal. 16 (1996), no. 2, 201–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement